Repositorio de producción científica de la Universidad de Sevilla

Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary

 

Advanced Search
 

Show simple item record

dc.creator Anguiano Moreno, María es
dc.creator Suárez Grau, Francisco Javier es
dc.date.accessioned 2019-02-19T08:03:48Z
dc.date.available 2019-02-19T08:03:48Z
dc.date.issued 2019
dc.identifier.issn 0272-4960 es
dc.identifier.issn 1464-3634 es
dc.identifier.uri https://hdl.handle.net/11441/83194
dc.description.abstract We consider a non-Newtonian fluid flow in a thin domain with thickness ηε and an oscillating top boundary of period ε. The flow is described by the 3D incompressible Navier-Stokes system with a nonlinear viscosity, being a power of the shear rate (power law) of flow index p, with 9/5 < p < +∞. We consider the limit when the thickness tends to zero and we prove that the three characteristic regimes for Newtonian fluids are still valid for non-Newtonian fluids, i.e. Stokes roughness (ηε ≈ ε), Reynolds roughness (ηε << ε) and high-frequency roughness (ηε >> ε) regime. Moreover, we obtain different nonlinear Reynolds-type equations in each case. es
dc.description.sponsorship Junta de Andalucía es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Oxford University Press es
dc.relation.ispartof IMA Journal of Applied Mathematics, 84 (1), 63-95.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Non-Newtonian flow es
dc.subject Reynolds equation es
dc.subject Thin fluid films es
dc.title Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID P12-FQM-2466 es
dc.relation.projectID MTM2014-53309-P es
dc.relation.publisherversion https://watermark.silverchair.com/hxy052.pdf?token=AQECAHi208BE49Ooan9kkhW_Ercy7Dm3ZL_9Cf3qfKAc485ysgAAAlkwggJVBgkqhkiG9w0BBwagggJGMIICQgIBADCCAjsGCSqGSIb3DQEHATAeBglghkgBZQMEAS4wEQQMEiDce15p9d_TXGxQAgEQgIICDIAU6LnlphaCGnt5VUEYARtZGEB2mryNnAYSytqcd28xZvvhBDiTSoOftj5kKORI-zsC1cfsmvI4NQIaJ1lLmEHAceyi6mekaZzFAZblwcasOEVOywvQYv_CzzPADXJjr77PD6yYEBBwg1Hq8C6FudeClobUERyHay7_H_JEAyECsAit8ViaHuEwaXioZIiFgqUPY7UzVTdIHLL5nPMLmjEsxXnZerOwXQ5ziXPDxNwuBLXHKgqMmYDrllSD9GMkIdz_QGTpKLP_ViCbxyLvmmATVBr-fxT7GQyXWQVs2kqUI5pn0IW84w95AadRUz9386wblJ_p894aGcme6_l_M9XNn3N0aHuS-E_lLRcmtuRR5dUXJaRlMUxeJDsq_XWBRhIVJfMNbbaIxQ56IqmtYpc7mrWvAH5Xc-AAQkED29ETLmSdPrg1LuLuWB71DrwtVuHtqqHvgg8Y-GbcuaXirb9-Vs_Fc9mFmI3dSKXwreX0mQp5mr5wJomv4eUF9ISOVGFeHV5AT6L6Hx4J56AV9c7QObHvurJJEutNWO_-wHl_pGrE_mORXevGBgXoMdR4ikHzyBkeW9buDmOZnTN1TsZKe1ChUiLLCvQUpu4k05L2bFtsNpfUoOOrQrvLER78UyySRMSTH27qD7AkTgTaiSdd05gpNumM7Dw8A1XXgJMMHWkxcYpFqlge88fm es
dc.identifier.doi 10.1093/imamat/hxy052 es
dc.contributor.group Universidad de Sevilla. FQM104: Análisis Matemático es
idus.format.extent 31 p. es
dc.journaltitle IMA Journal of Applied Mathematics es
dc.publication.volumen 84 es
dc.publication.issue 1 es
dc.publication.initialPage 63 es
dc.publication.endPage 95 es
dc.contributor.funder Junta de Andalucía
dc.contributor.funder Ministerio de Economía y Competitividad (MINECO). España
Size: 584.9Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record